Canadian Journal of Statistics

Cover image for Vol. 44 Issue 3

Edited By: Grace Y. YI

Impact Factor: 0.413

ISI Journal Citation Reports © Ranking: 2015: 112/123 (Statistics & Probability)

Online ISSN: 1708-945X

Editorial Board


Editor / Rédacteur en chef:

Professor Grace Y. Yi
Department of Statistics and Actuarial Science,
University of Waterloo,
Waterloo, Ontario, Canada N2L 3G1
yyi@uwaterloo.ca


Associate Editors / Rédacteurs adjoints:

Naomi S. ALTMAN, Masoud ASGHARIAN, Derek BINGHMAN, Shelley BULL,
Raymond J. CARROLL, Jiahua CHEN, Richard COOK, Radu V. CRAIU, Maria DE IORIO,
Pierre DUCHESNE, Xin GAO, Yulia GEL, Jinko GRAHAM, Wenqing HE, Bingyi JING, Jae Kwang KIM,
Peter KIM, Denis LAROCQUE, Nicole LAZAR, Pengfei LI, Richard LOCKHART, Don MCLEISH,
Paul McNICHOLAS, Joanna MILLSFLEMMING, Geert MOLENBERGHS, Bin NAN, Farouk S. NATHOO,
Johanna G. NESLEHOVA, Yingwei PENG, Matias SALIBIAN-BARRERA, Sanjoy K. SINHA,
Peter X.K. SONG, David A. STEPHENS, Edward SUSKO, Liqun WANG, Douglas WIENS, Fang YAO,

Former Editors / Rédacteurs en chef antérieurs:

N. C. GIRI (1973), A. M. MATHAI (1974–1977), Donald A. S. FRASER (1977–1980),
Sudhish G. GHURYE (1981–1984), Don L. MCLEISH (1985–1988), Marc MOORE (1989–1991),
Lai K. CHAN (1992–1994), Nancy REID (1995–1997), Christian GENEST (1998–2000),
Richard A. LOCKHART (2001–2003), Douglas P. WIENS (2004–2006),
Paul GUSTAFSON (2007-2009), Jiahua CHEN (2010-2012),
David A. STEPHENS (2013-2015)

Managing Editor / Rédacteur gérant:

Roman Viveros-Aguilera
Department of Mathematics and Statistics,
McMaster University,
Hamilton, Ontario, Canada L8S 4K1
cjsmanage@ssc.ca 


SEARCH

SEARCH BY CITATION